# SDR AALA20020067

- Difficulty date: January 22, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Seat 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT TRACK LIGHTING AT SEAT 5E INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
